#1
So I've been taking adderall (once a day, 20mg, extended release) for the past five days in order to study for exams. Yesterday was the first day I had not taken it and I started feeling some pretty bad withdrawal symptoms (fever, headache, nausea etc.) going on to today. It seems like such a short time to be on the drug to feel withdrawal from it. Anyways, has anyone else had this problem after taking this drug? How long should this go on? Also, is the best way to stop cold turkey or to gradually wear off on the adderall?
#2
No, I've been taking it for about 2 years, but I never take it during the summer, only on school days and I've never gone through any kind of withdrawal, maybe you are just sick?
#3
i took it for 4 or 5 years. i'm going to advise you to NOT take it just to help you on tests and stuff. I stopped taking it cold turkey last spring and nothing really happened to me, plus i was taking the highest dosage. like that other guy said, you're probably just sick. adderall is not something that stays in your blood stream a while, it is immediately gone until you take another one.
Quote by dr_chainsaw0
the whole time i was expecting it to end in the fresh prince theme song


Quote by blackflag49
"You're only as fresh as your game", said the Lord - Corinthians 22:12
#4
What in the hell is Adderall?
Bands to see before I die:
Iron Maiden
Foo Fighters
Megadeth
Reel Big Fish
Rush
Streetlight Manifesto

Gear:
Epi LP Standard
Washburn Strat
Line 6 Spider (Yes, I know it's bad)

GAS:
Ibanez RG3570Z
Digitech Whammy
#5
Quote by SupremeACL
What in the hell is Adderall?


*face palm*
brnh.bandcamp.com
#7
Quote by wiki
However, the user reportedly can suffer from drastic side effects the following day if Adderall was used to avoid a normal sleep pattern. These reported side effects include temporary loss of vision, sleeping over 14 hours, muscle spasms, vomiting, mental confusion, etc.

There ya go.

Also:
Quote by www.drugs.com
Less serious side effects may include:

*

headache or dizziness;
*

sleep problems (insomnia);
*

dry mouth or an unpleasant taste in your mouth;
*

diarrhea, constipation;
*

loss of appetite, weight loss; or
*

loss of interest in sex, impotence, or difficulty having an orgasm.


"Why should we subsidise intellectual curiosity?"
-Ronald Reagan

"Knowledge is in every country the surest basis of public happiness."
-George Washington
Last edited by Ur all $h1t at May 11, 2008,
#8
Yeah just being sick is a possibility. But I do know that it is not immediately eliminated by the body (half life around 10 hours). And withdrawal symptoms can still persist even without any of the drug actually in the body.
#9
Quote by I_Pwn
*face palm*

Because it's my fault I don't have to take it? Was it necessary for you to be a dick?
Bands to see before I die:
Iron Maiden
Foo Fighters
Megadeth
Reel Big Fish
Rush
Streetlight Manifesto

Gear:
Epi LP Standard
Washburn Strat
Line 6 Spider (Yes, I know it's bad)

GAS:
Ibanez RG3570Z
Digitech Whammy
#10
Quote by SupremeACL
What in the hell is Adderall?


It is ADD or ADHD medication. It is an amphetamine. I'm surprised that you'd have withdrawal symptons that quickly. I really doubt you'd become physically addicted to something in 5 days. Never take a stimulant to help you on exams by the way. It has bad turnouts written all over it.
Due what you want as long as you vote Due!